At the end of Oct I was hit with a soccer ball 2 ft away in the left eye, I had a small tear and bruised lens and inflamation
and put on prednisone. After 2 weeks the brusing was down and I was tampered of the pred and put on combigan. My eye was
checked and there was no damage to the eye, nerve or retina. I was off everything for a week and the 2nd week of dec there was a little
bit of inflamation and told start back prednisone but I forgot to take the combigan and told to go back Jan 14. I went back Jan 6
had some flashing my eye was checked again and fine but the pressure went up to 28 and swtiched to vexol. Two days later I went
back and the pressure was high. I went back again in 2 days which is Jan 26th and the inflamation was gone and the pressure went
down and started tampering off vexol. I went back Feb 9th and the pressure went up to 38 had the eye checked the eye, nerve and
retina is still good. I went back yesterday and the pressure is 33. I said to my ophthalmologist it is frustrating now that the pressure is flucuating and what
could be the issues. He said he looks at 3 things. The inflamation which is now gone, the pharmacolgy which is waiting for everything
to be out of my system and the drainage system which he is unsure of but he said he is confident with the combigan because if worked
before. Anyone had these issues before and what could flucuating eye pressure mean? When I was taking the prednisone I would get a after
taste in my thoat 20 minutes later so it is getting into my system. Can the drainage system be repaired. Thanks
Blunt injury to the eye can cause permanent damage to the drain of the eye. This is known as Angle Recession Glaucoma. It tends to occur more frequently in those people who were already predisposed to normal glaucoma. The steroids can also induce temporary high eye pressure and will get into your nose and thus your throat. If you have developed ARG, then you need to have fairly aggressive treatment as this type of glaucoma is more difficult to treat. Also, I'm assuming you are young. You need to be extra careful bc you want to keep that vision for a long time. Glaucoma can permanently blind you. Alpha agonists, beta blockers, carbonic anhydrase inhibitors will all work, but prostaglandins won't work as well bc they are dependent on a functioning drainage system which can't be repaired. Let's hope its solely the steroid causing your problem and not ARG. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.